# SDR DALA2022121308019

- Difficulty date: December 9, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 112,918 hours, 16,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 FLT DECK EXIT SIGN INOP WITH FLT DECK SWITCH. CORRECTIVE ACTION: R/R FLT DECK EXIT SIGN ASSY REF B767 AMM 33-50 OPS CHECK OK (9862562)
